# SDR SWIA202164296

- Difficulty date: December 16, 2021
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 45,649 hours, 38,796 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE RH PRESSURE FLOOR SILL PANEL HAS CORROSION BETWEEN FS409.00+128  TO FS499 APPROX. (MARKED)    (C CHECK RO 02-12-2022)   BLENDED AREAS WITHIN LIMITS RH PRESSURE FLOOR SILL PANEL BETWEEN FS409.00+128  TO FS499  / REF BOMBARDIER REO 601R-53-41-666 REV-C, DATED 2012-11-06 / COMPLIED WITH TASK CARD 51-900-1003-SKY
